View : 66 Download: 0

Polynomial growth harmonic functions on complete Riemannian manifolds

Title
Polynomial growth harmonic functions on complete Riemannian manifolds
Authors
Lee Y.H.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2004
Journal Title
Revista Matematica Iberoamericana
ISSN
0213-2230JCR Link
Citation
vol. 20, no. 2, pp. 315 - 332
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we give a sharp estimate on the dimension of the space of polynomial growth harmonic functions with fixed degree on a complete Riemannian manifold, under various assumptions.
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE